I just picked up Wellbutrin 150 mg today. There's 14 tab, My doctor wanted me on 150 for two weeks and then she plans to double the dose to 300 mg I believe. I took my first pill today and I actually feel decent. I'm not upset or feeling depression and I feel clear headed. I don't have headaches or crave cigarettes. But my back aches and my neck feels stiff and it makes me feel kind of weak which makes me feel uncomfortable. If she doubles the dose will the back pain get worse? Are there any ways to help with it? I don't want to switch to a different antidepressant. Also I kind of want to exercise and lift weights again but i'm concerned because my back and the weakness I feel that I could damage myself physically.Is this possible?
WRK- Like all new meds you have to give it time. You may have to dose down not up and work up slowly to see if the side effects lessen. Most AD's take 4-6 weeks to really kick in. I know that can suck when you have side effects. Make sure you tell your doc what is going on. I would also go lite on the exercise until you know what is going on.
Wellbutrin 75 mg worked great for me for years until I had started having anxiety, can not take it, it increased it :(
Best of Luck take care
Hello Who Really Knows. I would talk to your doctor regarding the back ache. It is not a side effect common to taking the Wellbutrin. Regards pledge
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2018 • 5 answers
Updated 3 Sep 2012 • 5 answers
Updated 11 Oct 2018 • 18 answers
Updated 6 May 2017 • 1 answer
Updated 29 Jul 2018 • 1 answer